# SDR IPXA2022100986991

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 97,967 hours, 19,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 879-888 L40r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/I, FUSELAGE R/H SIDE SKIN DAMAGED REPAIR FWD OF LOWER FWD CARGO DOOR AT L-40R.REPAIRED R/H SKIN AT STA 879.000 TO 888.700 IAW EA 011-5330-01-A9727 REV I/R AND EO MD11-5330-84973-A.
